MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 3MM; HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 3MM; HEALING ABUTMENT
Catalog Number HC453
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).E1: email unknown / not provided.
 
Event or Problem Description
It was reported that the doctor had a hard time removing the healing collar and once it was removed there was damage to the internal implant and healing collar was also stripped in the processed.The implant was internally damaged and the healing collar were stripped because the doctor had a hard time removing the healing collar during clinical procedure.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Additional information was obtained on 14-mar-2024.The clinician experienced a difficulty removing the healing collar (hc).Once removed there was damage to the implants internals and the hc were stripped.Zimvie received one (1) hc453, (heal collar 4.5x5.5, 3mm) for evaluation.Visual evaluation was performed, there was signs of use.Damage to the threads was identified.The threads were also discolored.Dhr review was completed for the subject lot number 2020120032.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020120032 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental : functional : damaged drive feature¿ the customer did not submit images for the reported event.Based on the investigation and risk management file review as per (b)(4), the most likely root cause determined from the investigation was the torque applied during placement/seating exceeded recommended value.Therefore, based on the available information, a device malfunction did occur.The abutment threads were damaged.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.

Brand Name
HEAL COLLAR 4.5X5.5, 3MM
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18939202
Report Number0002023141-2024-00815
Device Sequence Number12523357
Product Code NHA
UDI-Device Identifier00889024015067
UDI-Public(01)00889024015067(17)251203(10)2020120032
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2025
Device Catalogue NumberHC453
Device Lot Number2020120032
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight91 KG
Patient EthnicityNon Hispanic